# SDR UPS98825501

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CORROSION WAS FOUND ON INTERIOR DOUBLER, L35L TO L35R STA 1177 TO 1260.  REMOVED AND REPLACED BELLY SKIN AND DOUBLER  CADIUM PLATED STEEL LONGERONS ALODINED AND PRIMED BARE METAL, SEALED STRUCTURE AND INSTALLED SKIN AND DOUBLER IAW DC8 SRM 51-1-20D ABD 51-1-21, 51-1-8, 51-1-11, 51-1-24 AND UPS EO DC8-5330-9319-A4.
